Self-similar sequences and chaos from Gauss sums

Akhlesh Lakhtakia, Russell Messier

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

It is shown that the quadratic Gauss sums form self-similar sequences with well-defined scales and similarity dimensions. It is also shown that Gauss sums can be modified to yield intricate chaotic patterns.

Original languageEnglish (US)
Pages (from-to)59-62
Number of pages4
JournalComputers and Graphics
Volume13
Issue number1
DOIs
StatePublished - 1989

All Science Journal Classification (ASJC) codes

  • Engineering(all)
  • Human-Computer Interaction
  • Computer Graphics and Computer-Aided Design

Cite this